Please use this identifier to cite or link to this item:
Title: On the structure of noncommutative regular local rings of dimension two
Authors: VAN DEN BERGH, Michel 
VAN GASTEL, Martine 
Issue Date: 2002
Source: COMMUNICATIONS IN ALGEBRA, 30(9). p. 4575-4588
Abstract: In this paper we conjecture that the center of a non-commutative complete regular local ring of global dimension two is a formal power series ring in two variables. We prove this conjecture in the special case of Ore extensions.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Van Den Bergh, M, Limburgs Univ Ctr, Dept WNI, Univ Campus,Bldg D, B-3590 Diepenbeek, Belgium.
Document URI:
ISSN: 0092-7872
e-ISSN: 1532-4125
ISI #: 000179308100035
Category: A1
Type: Journal Contribution
Validations: ecoom 2003
Appears in Collections:Research publications

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.